Please use this identifier to cite or link to this item:
Title: Open shop scheduling games
Author: Atay, Ata
Calleja, Pere
Soteras, Sergio
Keywords: Jocs cooperatius (Matemàtica)
Teoria de jocs
Cooperative games (Mathematics)
Game theory
Issue Date: 1-Nov-2021
Publisher: Elsevier B.V.
Abstract: This paper takes a game theoretical approach to open shop scheduling problems to minimize the sum of completion times. We assume that there is an initial schedule to process the jobs (consisting of a number of operations) on the machines and that each job is owned by a different player. Thus, we can associate a cooperative TU-game to any open shop scheduling problem, assigning to each coalition the maximal cost savings it can obtain through admissible rearrangements of jobs' operations. A number of different approaches to admissible schedules for a coalition are introduced and, in the main result of the paper, a core allocation rule is provided for games arising from unit (execution times and weights) open shop scheduling problems for the most of these approaches. To sharpen the bounds of the set of open shop scheduling problems that result in games that are balanced, we provide two counterexamples: one for general open shop problems and another for further relaxations of the definition of admissible rearrangements for a coalition.
Note: Versió postprint del document publicat a:
It is part of: European Journal of Operational Research, 2021, vol. 295, num. 1, p. 12-21
Related resource:
ISSN: 0377-2217
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
716839.pdf387.99 kBAdobe PDFView/Open    Request a copy

Embargat   Document embargat fins el 1-11-2024

This item is licensed under a Creative Commons License Creative Commons